# SDR 2002UALA01104

- Difficulty date: June 30, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,774 hours, 13,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BODY STATION 310 FLOORBEAM HAS EXCESSIVE MATERIAL LOSS DUE TO CORROSION AT RBL 42 UPPER SURFACE T-CAP.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT FILLER AND REINFORCE ANGLES.
